# SDR CALA0100799

- Difficulty date: August 25, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 58,096 hours, 36,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Sta 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAGGAGE BIN JAMB PAN CORRODED AT MID LOWER EDGE STA 344. A NEW PAN SECTION WAS INSTALLED IAW SRM 53-05, FIGURE 44.
